Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4615
Title: The Bounded-open Topology and its Relatives
Authors: Kundu, S.
Raha, A. B.
Keywords: bounded setpseudocompactrealcompact
Issue Date: 1995
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: S. Kundu and A. B. Raha, "The Bounded-open Topology and its Relatives”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 27 (1995), pp. 59-77.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
27 (1995)
Abstract: In questo articolo viene esaminata la topologia aperta-limitata di Buchwalter sull'insieme di tutte le funzioni continue a valori reali sopra uno spazio di Tychonoff in condizioni generali. La topologia menzionata viene inoltre confrontata con numerevoli topologie più о meno note.
This paper studies Buchwalter’s bounded-open topology on the set of all continuous real-valued functions on a Tychonoff space in a general setting and compares this topology with several well-known and lesser known topologies.
URI: http://hdl.handle.net/10077/4615
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.27 (1995)

Files in This Item:
File Description SizeFormat 
KunduRahaRendMat27.pdf241.34 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

533
Last Week
0
Last month
3
checked on Oct 22, 2018

Download(s)

360
checked on Oct 22, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.